You can find a blog post on dealing with blue light organizations here.
Serotonin syndrome is a complex of signs (symptoms) caused by an accumulation of the tissue hormone and neurotransmitter serotonin or serotonin-like substances in parts of the body. Autonomic, neuromotor and cognitive disturbances as well as behavioural changes are characteristic of this syndrome. It includes symptoms such as changes in mental state, restlessness, rapid involuntary muscle twitches, increased reflexes, sweating, increase in body temperature, chills and tremors. Serotonin syndrome is often a consequence of an interaction between different drugs leading to an increase in serotonin activity, and can be observed especially with a combined use of serotonergic drugs with MAO inhibitors. Overdose and/or mixed use of various psychoactive substances (such as MDMA, cocaine, amphetamine, etc.) can also trigger serotonin syndrome.
More information on serotonin syndrome
If there are signs of serotonin syndrome, seek medical help quickly (tel. 144)!
Symptoms: red, hot head and skin, racing pulse, nausea, headache
The affected person needs rest and fresh air. When lying down, the head should be raised. Never leave the person alone. Give vitamin or carbonated drinks if the person is responsive. Reassure them. Inform the paramedics of any substances taken, if known.
Never leave the affected person alone and reassure them. Holding hands and having a reassuring conversation goes a long way. Fresh air and drinking water are very important. If the condition does not improve, call the ambulance (tel. 144) and request help.
Immediately call the ambulance (tel. 144) and request help. Even if the person is unconscious, gently ask them to breathe, speak, open their eyes etc. Provide stimuli (squeeze hands, pinch, etc.).
Immediately call the paramedics (tel. 144) and request help. Check pulse and breathing and place the person in a stable lateral position.
Symptoms: no lifting and lowering of the chest perceptible, no breathing perceptible at the nose and mouth, blue lips, pale blue skin, blue under the fingernails.
Immediately call the ambulance (tel. 144) and request help.
Then ABC (airway clearance, breathing, circulation).